# SDR YENA2025050200462

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 4,455 hours, 831 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#611, JFK-LAS. (ETOPS).'  ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ) ECAM CAUTION ENG 2 FIRE LOOP A FAULT. REF LOGPG 4336366, ITEM 2  FOR WIRING CHECKS. REF LOGPG 4336367 1 & 2 (PERFORMED  OPS CHECK ON FDU #2  IAW AMM 26-12-00. OPS CHECK GOOD. NO FAULTS NOTED)  FOR REMOVAL AND REPLACEMENT ENG #2  PYLON LOOP A  & OPS  CHECK OF FDU #2  NO FAULTS NOTED. A/C OK FOR SVC. MDDR # 581398 CLEARED. MCC NOTIFIED. MX- 4 UPDATED. PLACARD REMOVED.
